# SDR FK8R201104210003

- Difficulty date: April 21, 2011
- Submitted: December 19, 2011
- Operation: General aviation
- Filed by: Freeway Airport Inc, repair station FK8R141Q
- Aircraft: N5695K
- Make and model: Mooney M20J
- Aircraft serial: 241411
- Engine: Lyc IO360A3B6D
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Panel
- Condition: Cracked
- Location: Seat Back
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SEAT BACK REAR PANEL WAS FOUND CRACKED ON BOTH SIDES.
